# SDR U5QA201509090070

- Difficulty date: September 4, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N8783
- Make and model: Lear 60LEAR
- Aircraft serial: 006
- Aircraft time: 7,093 hours, 5,696 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 400SG138Q
- Part serial: 1659
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B, E, A

## Discrepancy

DIVERT DUE TO VIBRATION FELT IN RT ENG.  R & R RT STARTER GENERATOR IAW AMM 24-30-01.  OPERATIONS CHECKED GOOD.
